# SDR SWI2025F01593

- Difficulty date: August 7, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fan Cowl
- Condition: Damaged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER FAN COWL HAS A DAMAGED HOLE  (C-CHECK RO 11/22/2025)EVALUATED. MEASURES OF DAMAGE: LENGTH: 0.570", WIDTH: 0.398", DEPTH #1: 0.032" , DEPTH#2: 0.029". NO ALLOWABLE DAMAGE REF CRJ700 SRM 54-14-00-101-001-A01. RECIEVED ENGINEERING INSTRUCTION AND PERFORMED A CUT OUT AND INSTALLED A DOUBLER REPAIR, PERFORMED ALL STEPS OF MHIRJ REO 670-54-14-1324 REV -- DATED 2025-09-26.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
